# SDR CALA2024043001269

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 54,884 hours, 27,920 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230637
- Condition: Missing
- Location: Refuel Coupling
- Part time: 521 hours, 261 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 AIRCRAFT ARRIVED TO BNA STATION WITH FUEL CAP MISSING. COMPLIED WITH PDA PARTS ORDERING PROGRAM. REF. GMM 02-30-95. REPLACED MISSING FUEL CAP. REF. AMM 28-25-41-400-005.
